# SDR ASAA2019032228763

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 12,537 hours, 4,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE CARGO FWD & AFT INDICATION DURING CRUISE. EACH INDICATION WAS ABOUT 3 SEC LONG AND SHOWED UP TWICE ON EICAS. NO FURTHER INDICATIONS AFTER THE TWO REPORTED GROUNDED - YES. INSPECTED FWD AND AFT CARGO SMOKE DETECTOR SENSORS, NO DEFECT FOUND, RESET C/BS AND PERFORMED BITE TEST, SYST CHECK OK PER AMM 26-16-00. OK FOR SERVICE.
